# SDR AALA20110302TUL09

- Difficulty date: March 2, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 65,052 hours, 33,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 LEFT IS CRACKED ON OUTBOARD FLANGE, AFT OF FRAME 1418.  REPAIRED PER SRM 53-02 AND EA MD80-53-015548.
